Reply To: Medical question/issue for those taking Estradiol

#92645
Courtney
FREE

I have had this same reaction with different medical advice. I have been told to take estrodial regularly each week in smaller dosages to mimic the way estrogen is released a bit at a time in genetic females.I have been taking a supplemenntal pill called Total Restore from a Dr. Gundry for the last two months and it really helps with having regular bowel movements but I haven’t noticed any other improvements.I have noticed feeling a little better with following the dosage advice. I have undergone many other tests relating to lethargy aches and pain and nothing other than my lack of folic acid and calcium which I take supplemental vitamins for. Hope this helps at least a little.

Best wishes,
Courtney

2 users thanked author for this post.

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.